# SDR UPS06847033

- Difficulty date: May 23, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 78,939 hours, 51,612 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 AFT PRESSURE BULKHEAD ATTACH ANGLE CRACKED AT STA 1766 L6R.  REMOVED CRACKED ANGLE AT STA 1766 L6R IAW SRM 51-1-21, FABRICATED AND INSTALLED ATTACH CLIP AT STA 1766 L6R IAW SRM 51-01-20D, AND DWG 5773844.
